# SDR UPS07450303

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 820 TENSION TIE NR 4 FASTENER HOLE FOUND CRACK AT FWD CHANNEL APPROX 1/16" IN LENGTH RUNNING UP.  M/D BS 820 TENSION TIE FWD CHANNEL REPAIRED AS PER RS R53-25-35817 AND UPS EO B747-5310-27264-A.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35817 AND UPS EO B747-5310-27264.
